Threshold conditions for a diffusive model of a myelinated axon

J. Bell, C. Cosner

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

This paper develops and uses comparison principles to study the time evolution of solutions to problems of the form {Mathematical expression}. Such a system models an infinite myelinated axon with discrete, excitable nodes spaced unit distant apart.

Original languageEnglish (US)
Pages (from-to)39-52
Number of pages14
JournalJournal of Mathematical Biology
Volume18
Issue number1
DOIs
StatePublished - Aug 1 1983

Keywords

  • Comparison theorem
  • Myelinated axon
  • Propagation
  • Threshold

ASJC Scopus subject areas

  • Modeling and Simulation
  • Agricultural and Biological Sciences (miscellaneous)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Threshold conditions for a diffusive model of a myelinated axon'. Together they form a unique fingerprint.

  • Cite this